# SDR UALA2012111306524

- Difficulty date: November 13, 2012
- Submitted: December 3, 2012
- Operation: Air carrier
- Aircraft: N677UA
- Make and model: Boeing 767322
- Aircraft serial: 30029
- Aircraft time: 40,752 hours, 10,077 cycles
- Engine: Pwa PW4056
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM UPPER CHORD CORRODED FROM BL 0 TO LBL 15 AT BS 287.  MAJOR REPAIR ACCOMPLISHED:  REPAIRED FLOORBEAM PER SRM 53-00-51 REPAIR 1 FIG 101.
